# SDR DHL2000715010

- Difficulty date: October 12, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER AFT FRAME FOUND BENT.  FABRICATED AND INSTALLED NEW UPPER AFT FRAME PER B727 SRM 51-30-2 AND 51-10-3.  SIZE OF REPAIR 8 X 28 INCHES.
